# SDR UALA2008122406986

- Difficulty date: December 23, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 37,586 hours, 14,364 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42L BETWEEN FR 59 AND 60.   MAJOR REPAIR.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE.
